# SDR AALA20171222004

- Difficulty date: December 21, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 10,250 hours, 4,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE OF THE R1 DOOR EMERGENCY CYLINDER.  CHARGED THE DOOR BOTTLE IAW AMM 52-10-00.
